I have tried to quit taking it after a year of use and had several side effects/complications. They ranged from headaches, night mares, leg muscle cramps, upset stomach, dizziness, and shortness of breath. My doctor advised me to go back to taking it, in which these all stopped. Has anyone who has quit taking this medicaion had anything similar?
Hello jaguffey - Welcome to DC and hope you have a good experience here. I am wondering if you quit this medication on your own (initially) without doctor's consent? Were you trying to see how you would do without it or just had had enough of it? Were you taking this medication because of a recent heart attack? I am just wondering why you would want to stop "if" you are taking it to keep the platelets from forming and clotting? Though I have not taken the medication, I do know what it is for. I hope you keep up with your doctor visits and keep them informed of your decisions about the meds you do take or don't want to take any more. They should always be in the loop in case something happens to you as a result of a decision to come off of a med without their knowledge. Just saying... I do hope you are taking good care of yourself.
Also, I am not familiar with any adverse side effects from stopping this medication. I don't know what dose you are taking either. I just think those symptoms were "odd" and perhaps that was your "warning" to not do that again - like continue taking this med because it is doing what it is supposed to be doing... Are you taking any other medication? Actually some psych meds can have those types of adverse reactions whether just starting them or abruptly stopping them.
Be well and do take good care of yourself...
- Effient Information for Consumers
- Effient Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effient (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Oct 2011 • 1 answer
Posted 8 Jul 2014 • 1 answer
A year after I got mirena, I have nausea, light cramps, constant spotting, and a slight pinch in my?
Posted 30 Aug 2014 • 1 answer
Posted 21 Aug 2015 • 0 answers
Otezla - Muscle cramps?I'm on my 7 day and I'm having muscle cramps in my calves. Is this normal? I?
Posted 9 Dec 2015 • 1 answer